Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Xtian

Accutane and working out

I am about to start accutane in a few weeks, one of the side effects that im really worried about is bone and muscle problems. Is this something I should be worried about since I go to the gym everyday and lift pretty heavily. I am also on a supplement called creatine which is supposed to help with my muscle building. Can anyone who is active/worksout chime in with your experiences while on this med. Thanks in advance.

Share this post


Link to post
Share on other sites
I am about to start accutane in a few weeks, one of the side effects that im really worried about is bone and muscle problems. Is this something I should be worried about since I go to the gym everyday and lift pretty heavily. I am also on a supplement called creatine which is supposed to help with my muscle building. Can anyone who is active/worksout chime in with your experiences while on this med. Thanks in advance.

Share this post


Link to post
Share on other sites

yeah i dont think creatine is a good option while on accutane at all...

as for lifting and such, u just gotta be careful. The problem ive had, and numerous other ppl, is lower back aches that hurt for like 10 seconds when laying down or doing something else. Just be careful, joint problems can occur too.

Share this post


Link to post
Share on other sites

i had joint pains, but that didnt stop me from lifting heavy.

as for creatine , its crap dont waste your money. CREATINE DOES NOT BUILD MUSCLE.

Share this post


Link to post
Share on other sites
i had joint pains, but that didnt stop me from lifting heavy.

as for creatine , its crap dont waste your money. CREATINE DOES NOT BUILD MUSCLE.

Share this post


Link to post
Share on other sites
i had joint pains, but that didnt stop me from lifting heavy.

as for creatine , its crap dont waste your money. CREATINE DOES NOT BUILD MUSCLE.

Thats what I heard too... Wish I did more research before making my purchase, thats what I get for having little patience eusa_wall.gif

From my search, looks like Whey would be the next and safe best thing.

Share this post


Link to post
Share on other sites

Most lifters find that they can't safely lift as heavy while on Accutane. Your recovery time will be lengthened because Accutane slows the healing response - for this same reason you should be extra careful to not injure yourself while on Accutane. If you want to play it safe, it would be a good time to switch to a maintanence type lifting program, and you might want to give yourself an extra day of recovery.

To lessen joint aches, try supplementing with fish oil capsules, i've also heard people had good results with glucosamine and chondroitin.

Share this post


Link to post
Share on other sites
i had joint pains, but that didnt stop me from lifting heavy.

as for creatine , its crap dont waste your money. CREATINE DOES NOT BUILD MUSCLE.

Do not listen to this imposter. I work in the Exercise Sports Science Department at the University of North Carolina at Chapel Hill (National Champions). Creatine DOES build muscle, as this has been proven time and time again in scientific studies. If you want to find out for yourself, instead of just trusting some guy on the message board, do the research on it and look at all the broad-based scientific studies starting from 97' on... including those on creatine monohydrate. You will see that it has been repeatedly proven to build muscle size and strength. Yes some of the weight you will gain is water weight, but the benefits of this water weight are tremendous, as this is one of the factors aiding muscle growth.

As for taking creatine while on accutane, please don't. Both creatine and accutane can be harmful to your liver, I have heard stories of people with enflammed livers due to taking the two at the same time.

Share this post


Link to post
Share on other sites
i had joint pains, but that didnt stop me from lifting heavy.

as for creatine , its crap dont waste your money. CREATINE DOES NOT BUILD MUSCLE.

Do not listen to this imposter. I work in the Exercise Sports Science Department at the University of North Carolina at Chapel Hill (National Champions).

Share this post


Link to post
Share on other sites
Guest Craigems

Creatine gives the person some-more explosive strength, Basically Creatine = Different version of Caffine. Creatine makes you more aggressive in your lifting, and makes you more alert whilst giving you a maintained "pump" problem is if you take creatine solely it sucks because as soon as you finish you barrel, ur pump diappears and poof comes back to your real muscle mass which isnt what creatine showed you.

Take protein, theres nothing better than a high intake of muscle building amino acids. That way its real mass the whole way through.

As for tane, its generally negligible dont be dismayed by tane.

Share this post


Link to post
Share on other sites

yeh, i have been going to gym plenty since i been on roaccutane... i don't see any difference except like my wrists get a bit sore. i take protein but i haven't been lifting any less from roaccutane or anything.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×